# SDR 2011FA0000247

- Difficulty date: April 8, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Aircraft: N7839R
- Make and model: Beech D55
- Aircraft serial: TE672
- Aircraft time: 3,992 hours
- Engine: Cont IO520C
- Engine time: 690 hours
- Propeller: Mcauly 2AF34C55
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 11516CXZ060845
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND THE RT ENGINE FUEL METERING UNIT BLAST DUCT CHAFING ON ENGINE MOUNT TUBE. FOUND THAT THE METAL WIRE IN THE BLAST DUCT HAD WORN THROUGH THE BLAST DUCT AND WORE INTO THE ENGINE MOUNT TUBE REQUIRING THE ENGINE MOUNT TO BE REMOVED FOR REPAIR.
